# SDR MYWA07112012742

- Difficulty date: July 11, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 28,272 hours, 11,682 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A610021
- Condition: Dented
- Location: Cargo Door
- Part time: 28,272 hours
- Component: Cargo Door
- Component part number: 146A610021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION,  FOUND SEVERAL DENTS IN AFT CARGO DOOR SKIN.  REPLACED AFT CARGO DOOR SKIN IAW DRAWING 146A6110 AND SRM 51-40-02.
